# SDR DALA2022032201879

- Difficulty date: March 8, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,298 hours, 21,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 LIGHTNING STRIKE ON SKIN BELOW LAP JOINT AT STA 576 STR. 5L. CORRECTIVE ACTION: REF ERA 597819-14 REV O. (2148146)
